# SDR WX0A2023062131780

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N207NV
- Make and model: Airbus A320-214
- Aircraft serial: 5638
- Aircraft time: 27,277 hours, 13,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 883677
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY (10WL) FAID TASK CARD 335100-03-1-001 CHECK BATTERY CAPACITY / REMOVED AND RELACED EMERGENCY BATTERY (10WL) PER A320 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A OPS CHECK GOOD"
